MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70072
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is still waiting for the arrival of the primary iv set.
 
Event or Problem Description
A (b)(6) medical employee reported an iv set leaking issue at a client's site.The leakage occurred from the air vent on the secondary set.This report is for the primary set associated with the secondary set.No patient harm or injury occurred for this case.
 
Additional Manufacturer Narrative
The affected administration set was not sent to zyno medical for investigation.Zyno medical's customer representative has reached out to the user on (b)(6) 2017 with no result.Thus zyno medical cannot confirm the issue.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00230).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6645309
Report Number3006575795-2017-00230
Device Sequence Number13665361
Product Code FPA
UDI-Device Identifier00814371020198
UDI-Public00814371020198
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB2-70072
Device Catalogue NumberB2-70072
Device Lot Number17026879
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2017
Supplement Date Received by Manufacturer06/08/2017
Initial Report FDA Received Date06/15/2017
Supplement Report FDA Received Date09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1